Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The second variation of a definite integral when one end-point is variable


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 3 (1902), 132-141
MSC: Primary 49J05
DOI: https://doi.org/10.1090/S0002-9947-1902-1500591-6
MathSciNet review: 1500591
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05

Retrieve articles in all journals with MSC: 49J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500591-6
Article copyright: © Copyright 1902 American Mathematical Society